# SDR KY7A20171018004

- Difficulty date: January 31, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N779BC
- Make and model: Swrngn SA227BC
- Aircraft serial: BC779B
- Aircraft time: 35,727 hours, 40,450 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixing Valve
- Part number: BYLB504371
- Part serial: 1395
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED RH WING OVERHEAT WARNING ILLUMINATED DURING FLIGHT. MX FOUND CRACKED MIXING VALVE AND REPLACED.
